Proper holomorphic liftings and new formulas for the Bergman and Szegő kernels

Tom 152 / 2002

E. H. Youssfi Studia Mathematica 152 (2002), 161-186 MSC: 32A25, 32H35. DOI: 10.4064/sm152-2-5

Streszczenie

We consider a large class of convex circular domains in $M_{m_{1}, n_{1}}({\mathbb C})\times \dots\times M_{m_{d}, n_{d}}({\mathbb C})$ which contains the oval domains and minimal balls. We compute their Bergman and Szeg{ő} kernels. Our approach relies on the analysis of some proper holomorphic liftings of our domains to some suitable manifolds.

Autorzy

  • E. H. YoussfiLATP
    U.M.R. C.N.R.S. 6632, CMI
    Université de Provence
    39 Rue F. Joliot-Curie
    13453 Marseille Cedex 13, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek